CureZone   Log On   Join
Re: Tachycardia after taking Lugol's
 
Dila Views: 3,612
Published: 7 years ago
 
This is a reply to # 2,180,821

Re: Tachycardia after taking Lugol's


Hi Ginagirl

I am trying to load up on sodium.

I am caucious about potassium though since higher levels of potassium are far more detrimental than high levels of sodium.

Interestingly my blood tests both a year ago and recent show absolutely normal levels of sodium and potassium.

What other deficiencies might be revealed by Iodine supplementation?

What form of magnesium did you take?

Thank you

Dila
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

1.359 sec, (1)